Hello, While this information may already be here (somewhere), we would like to share it with the community on the off chance that it is not. It's one of many sites that has been sent to our printer! LOL! (source): https://felinefriendlycare.com/for-vets/cat-insulin/ It is VERY important you explain to your nurses the difference between the strengths, doses and the importance of getting the CORRECT syringe for the correct insulin. The Glargine, at 100 units per mil is 2.5 x stronger (and MUCH longer acting) then Caninsulin, at 40 units per ml. So going by the units on the syringe, you can hugely over or under dose a cat or whatever if the wrong syringe is used with the wrong insulin. It is easy to kill a cat if you use a Caninsulin SYRINGE to administer a GLARGINE INSULIN dose. Vet nurses are fabulous, but in general maths [Sic] is not their strong point, and in a rush, the syringes do look similar so mistakes are easy to make. Try to make sure it is as infrequent as possible. Fortunately, if the ensuing hypoglycaemia [Sic] is treated with lots of IV fluids with heaps of glucose in it, then the cats seem no worse for wear after one of these events. --- Hoping that you and your sugarcat(s) are having a wonderful day! We are so thankful to have found this amazing community.